It is currently Sun Aug 20, 2017 4:18 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu May 23, 2013 10:45 am 
Offline
One Month or More
One Month or More

Joined: Fri May 17, 2013 10:30 am
Posts: 38
ive been off 2-4 mg subs for 12 days, the wd's I hear get better everyday. why don't I feel a difference? I already have fibro, back pain ( I walk a lil funny cause im blind in one eye). I have been having mood swings, crying spells ( ill cry at a damn commercial with a baby on it). is my norco interfering with me coming off the subs? I have never acted like this and its affecting my relationship wich is wonderful. when am I gonna feel relief? I was diagnosed yesterday with pancreatitis by a g.I. I seen for 10 min. that didn't read my chart and didn't touch me... okay. I have a massive pain under my ribs which I have been masking with norco now. my primary says I shouldn't be having wd's its all in my head! really? he won't switch my bp med over to clonidine, tells me to take MORE norco, wtf, im gonna lose it. I can't handle the pain with nothing that would be a dream to me. I have been taking more xanax than usual (4 mgs a day) I only get relief by the end of the day, pls ill take anyones advice except my doctors which is so messed up ) d


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 29, 2013 12:14 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Thu May 09, 2013 3:28 pm
Posts: 29
Sorry you are having such a hard time with this. I can't speak to most of your symptoms. But i can relate to the crying. I have been off subs for 6 days now and am weeping rivers of tears. Same deal. Watching bad dramas on television and weeping. Have to say it feels great. I have not cried in ages. And to me, this is a good sign that your brain is realigning itself in a good way. I hope you get some relief with your other ailments and that things are getting easier. Hang in there.


Top
 Profile  
 
 Post subject:
PostPosted: Wed May 29, 2013 3:29 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hey Malsmith,

If I remember right you were only on subs for a very short period of time right? I would be surprized if any of the symptoms you are describing have anything to do with your suboxone use. Really, it should be well out of your system by now. I would say there is something else going on. Hope you figure it out soon.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jul 27, 2013 6:28 pm 
Offline
3 Months or More
3 Months or More
User avatar

Joined: Sun Jul 21, 2013 4:56 pm
Posts: 96
Have you talked to a doc about subs and norco? There's some cross tolerance and it could be dragging it out since subs are so powerful compared to norco. I'm no doc, but I read about opioid induced hyperalgesia. Pretty much they CAUSE pain, and most docs confuse it with a tolerance issue. When I stopped subs my back pain went away in 2 days. I'd consult with a doc...I'm also on day 12 (Jumped off at 2mg) and other than mudbutt and some other little things its pretty close to over.....can you try an NSAID instead of norco for a day to see if it helps with pain?


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group